# SDR AALA20100725DFW08

- Difficulty date: July 25, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- Aircraft time: 65,383 hours, 34,760 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - PRIMARY LONGITUDINAL TRIM INOPERATIVE AFTER TAKEOFF.  ALTERNATE TRIM WORKED AND PRIMARY TRIM DID NOT WORK USING NOSE DOWN.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PRIMARY STAB TRIM MOTOR AND CAPTAINS PRIMARY STAB CONTROL SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
